# SDR C2XA96IA113

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47801
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 60
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: S52376114204
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CARGO DOOR ACTUATOR ATTACH BRACKET INSIDE THE CARGO DOOR CRACKED.  MAINTENANCE REMOVED AND REPLACED THE BRACKET AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TT:  18,278.2 HRS.  CYCLES, 21,241.  (X)
